Acta Mathematica

Spirals and the universal Teichmüller space

F. W. Gehring

Full-text: Open access

Dedication

Dedicated to Professor L. V. Ahlfors on his seventieth birthday

Note

This research was supported in part by a grant from the U.S. National Science Foundation, Grant MCS-77-02842.

Article information

Source
Acta Math., Volume 141 (1978), 99-113.

Dates
Received: 20 December 1977
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890003

Digital Object Identifier
doi:10.1007/BF02545744

Mathematical Reviews number (MathSciNet)
MR499134

Zentralblatt MATH identifier
0393.30015

Rights
1978 © Almqvist & Wiksells Boktryckeri

Citation

Gehring, F. W. Spirals and the universal Teichmüller space. Acta Math. 141 (1978), 99--113. doi:10.1007/BF02545744. https://projecteuclid.org/euclid.acta/1485890003


Export citation

References

  • Ahlfors, L. V., Quasiconformal reflections. Acta Math., 109 (1963), 291–301.
  • Ahlfors, L. V., Lectures on quasiconformal mappings. Van Nostrand Math. Studies 10, Princeton 1966.
  • —, Conformal invariants: topics in geometric function theory. McGraw-Hill, New York 1973.
  • Bers, L., On boundaries of Teichmüller spaces and on kleinian groups I. Ann. of Math., 91 (1970), 570–600.
  • Bers, L., Universal Teichmüller space. Analytic methods in mathematical physics. Gordon and Breach (1970), 65–83.
  • —, Uniformization, moduli, and kleinian groups. Bull. London Math. Soc., 4 (1972), 257–300.
  • —, Quasiconformal mappings, with applications to differential equations, function theory and topology. Bull. Amer. Math. Soc., 83 (1977), 1083–1100.
  • Gehring, F. W., Univalent functions and the Schwarzian derivative. Comm. Math. Helv., 52 (1977), 561–572.
  • Guggenheimer, H. W., Differential geometry. McGraw-Hill, New York 1963.
  • Lehto, O., Quasiconformal mappings in the plane. Lecture Notes 14, Univ. of Maryland 1975.
  • Nehari, Z., The Schwarzian derivative and schlicht functions. Bull. Amer. Math. Soc., 55 (1949), 545–551.
  • Nevanlinna, R., Eindeutige analytische Funktionen. Springer-Verlag, Berlin-Göttingen-Heidelberg 1953.
  • Teichmüller, O., Extremale quasikonforme Abbildungen und quadratische Differentiale. Abh. Preuss. Akad. Wiss., 22 (1940), 1–197.